Antibiotics and bleeding?

Stephanie Asked: Antibiotics and bleeding?

I was put on a antibotic for a sinus infection. The antibotic was called Azithromycin, and it worked great. My Dr. also prescribed Fluconazole which is a pill that you take once with your antibotic to prevent yeast infections that antibotics can cause. Sice i started taking the antibotic, i started bleeding like i was having a menstral cycle, except i had already had my period this month. I am also on birth control pills and have not stopped taking them. I hardly ever spot. The flow is pretty heavy and i am a little concerned. It is also very annoying! Could it be the antibotics? Has anybody ever had this? Thanks!!

Answers:

JJay Answered:
the pill wont work with antibotics…ur doctor should've told you this. sometimes when you go off the pill you can have a period because ur body doesnt know whats going on… this is normal though. so whats happening is ur taking the antibotics and its stopping the pill from working =]



Got a better answer? Share it below!

Incoming search terms:

  • antibiotics and bleeding
  • antibiotics and spotting
  • antibiotics bleeding
  • antibiotics and spooty bleedin
  • do antibiotics cause rectal bleeding
  • if i stop taking ammoxicillin will the vaginal bleeding stop?
  • spotbleeding and antibiotics
  • spotting and antibiotics
  • antibiotics and vaginal bleeding
  • antibiotics and hemorrhage
Yeastrol468x60 Antibiotics and bleeding?

Related posts:

  1. Birth Control Pill and Antibiotics?
  2. Can taking two months of antibiotics for uti cause yeast infection?
  3. If my antibiotics caused an oral yeast infection, do I stop taking them?
  4. im taking antibiotics for a urinary tracts infection…?
  5. Could this be implantation bleeding? Sorry if TMI!?